Cancer Research UK on Google+ Cancer Research UK on Facebook Cancer Research UK on Twitter
Donate

Let's beat cancer sooner

Vinorelbine capsules(chemotherapy)

27 Nov 2017 16:39

Does anyone took or taking this one please?!? Side effects? 

Re: Vinorelbine capsules(chemotherapy)

27 Nov 2017 21:49 in response to ars36

Hi ars36 and welcome to the forum.

I have found some information about this chemo drug on our website and have included it here for you to have a look at. 

I hope this helps.

Kind regards, 

Steph, Cancer Chat Moderator

Re: Vinorelbine capsules(chemotherapy)

2 Dec 2017 14:07 in response to ars36

Hi I am currently on adjuvant chemo Cisplatin (IV) and Vinorelbine (orally) halfway through treatment with 3rd cycle on Wednesday, I have both chemo treatments week 1 followed by just Vinorelbine 8 days later then week off. The side effects from Cisplatin and Vinorelbine seems to minimal slight nausea (not vomited), very tired and slight upset stomach. The following week with just Vinorelbine the nausea is far worse controlled with anti-sickness pills just! chronic diarrhoea and to be honest I become an absolute nightmare very short tempered, spiteful and just a pain in the arse, I tend to sleep all day and awake all night. Everyone is different so hope you dont experience the same things. Good luck

Re: Vinorelbine capsules(chemotherapy)

6 Dec 2017 16:49 in response to Moderator Steph

Hello Steph,

Thank you very much! I've seen it.

 

Kind regards,

Ana

Re: Vinorelbine capsules(chemotherapy)

6 Dec 2017 16:55 in response to DMB1

Hi DMB1,

Thanks for your information. I've read it a lot of information and, in the end, decided not to take the vinorelbine capsules. This week I had an appointment with my team, and we decided other option. 

I'm sorry to hear your struggling so much!! Hope your condition improves. Lots of love.

Ana